# SDR HALA2018120430621

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 108,108 hours, 19,564 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT ENGINE OIL QUANTITY 18 ETS. // PILOT PERFORMED ENG 1 IDLE RUN FOR 5 MIN ADDED 2 PINTS OF OIL. OK FOR SVC
